# SDR CA110225015

- Difficulty date: February 4, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 200CBEECH
- Aircraft time: 12,494 hours
- Engine: Pwa PT6A41
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 324475522
- Condition: Fluctuates
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON DESCENT, LANDING 13000 FEET.  LT ENGINE HAD A FUEL FLOW FLUCTUATION, PILOT USED THE BOOST PUMP AND CROSSFEED WITHOUT SUCCESS, 5 MINUTES LATER THE ENGINE STOPPED, HE TRIED TO RESTART WITHOUT SUCCESS.  LANDING WAS WITHOUT ANY PROBLEM.  THE NEXT DAY, WAS UNABLE TO REPRODUCE THE PROBLEM.  AFTER TROUBLESHOOTING CHART WITH MFG, THE FCU HAS BEEN REPLACED.
